# SDR 2024FA0000485

- Difficulty date: June 21, 2024
- Submitted: July 3, 2024
- Operation: General aviation
- Aircraft: N531FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- Aircraft time: 26,487 hours, 17,277 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo Control
- Part number: 065067615
- Part serial: 2186
- Condition: Defective
- Location: Pitch Actuator
- Part time: 800 cycles
- Component: Pitch Actuator, King, KFC400
- Component part number: 065067615
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PITCH CONTROL IN FLIGHT BECAME DIFFICULT TO CONTROL AFTER AUTOPILOT WAS DISENGAGED.
